Please, not again! Thought for sure good old Dr. Dontgivashitzsky was finally on the right track. At least he appeared to listen when I told him about my leg pain after a few days on yet another statin. He's been on my case for several years, insisting I take medication to lower my cholesterol. Every time I try to follow his orders, I have body pain. Finally, he decides that I can't tolerate statins and need to try something else. I agree to give it a try. This time I've been taking something for a whole 6 weeks and thought, just maybe, it might work. Went to bed this morning with a horrible pain in my left butt bone, you know, the one in the butt cheeks that gets uncomfortable when you are sitting on a hard surface. I don't sleep well, but to try to sleep when you are uncomfortable is even harder. Woke up this morning and moved my legs to get up... and a muscle spasm grabs hold of my left calf and sends me into orbit. Crap on a cracker!
My leg has been sore all day. I'm not sure what is worse, having elevated cholesterol that wasn't giving me pain, but could cause a heart attack or stoke...OR, constant body pain from medication that is supposed to help lower my painless elevated cholesterol. Not sure which is better, quick death or very slow agonizing torture.